Here's the warning message on this drug: In clinical studies, people who had recently had a heart attack and took certain medications for irregular heartbeat that are similar to propafenone were more likely to die than people who did not take one of the medications. Propafenone may also cause life-threatening irregular heartbeat and increase the risk of death in certain patients. Tell your doctor if you have had a heart attack within the past two years or if you have heart disease.
Because of the risks of taking propafenone, it should be used only to treat life-threatening irregular heartbeat. Talk to your doctor about the risks of taking propafenone.
Your doctor may examine you and may order certain lab tests and electrocardiogram (EKG) tests to check your body's response to propafenone. Keep all appointments with your doctor and the laboratory.
This seems like some pretty serious shit. And I think what triggered the a-fib was last night I took 2 nyquil capsules. They have a decongestant in them and I sort of forgot I'm not suppose to take a decongestant.
So have a super Thursday... I'm heading out to start my day.